RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korneichuk, Nikolai Pavlovich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 31

Number of views:
This page:1225
Abstract pages:8321
Full texts:3531
References:426

http://www.mathnet.ru/eng/person19797
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197071

Publications in Math-Net.Ru
2001
1. N. P. Korneichuk, “Best Approximation and Symmetric Decreasing Rearrangements of Functions”, Tr. Mat. Inst. Steklova, 232 (2001),  179–193  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 172–186
1987
2. N. P. Korneichuk, “S. M. Nikol'skij and the Soviet School of approximation theory”, Trudy Mat. Inst. Steklov., 180 (1987),  3–12  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 180 (1989), 1–10
1985
3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Uspekhi Mat. Nauk, 40:5(245) (1985),  71–131  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 83–156  isi
4. N. P. Korneichuk, “Duality of extremal problems in function spaces and approximation of functions”, Uspekhi Mat. Nauk, 40:4(244) (1985),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 195–196  isi
1982
5. N. P. Korneichuk, “The approximation of functions and their derivatives by interpolatory splines”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1063–1066  mathnet  mathscinet  zmath
6. N. P. Korneichuk, “Precise constant in Jackson's inequality for continuous periodic functions”, Mat. Zametki, 32:5 (1982),  669–674  mathnet  mathscinet  zmath; Math. Notes, 32:5 (1982), 818–821  isi
1981
7. N. P. Korneichuk, “Widths in $L_p$ of classes of continuous and of differentiable functions, and optimal methods of coding and recovering functions and their derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981),  266–290  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:2 (1982), 227–247
1979
8. N. P. Korneichuk, “Diameters in $L_p$ of classes of continuous and differentiable functions and the optimal reconstruction of functions and their derivatives”, Dokl. Akad. Nauk SSSR, 244:6 (1979),  1317–1321  mathnet  mathscinet  zmath
9. N. P. Korneichuk, S. M. Nikol'skii, I. A. Shevchuk, “Vladislav Kirillovich Dzyadyk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 34:4(208) (1979),  231–237  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 213–221
1978
10. N. P. Korneichuk, “Sharp inequalities for best approximation by splines”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  280–283  mathnet  mathscinet  zmath
1976
11. N. P. Korneichuk, “Best approximation by splines on classes of periodic functions in the metric of $L$”, Mat. Zametki, 20:5 (1976),  655–664  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 927–933
1975
12. N. P. Korneichuk, “Certain relations between the approximative characteristics of classes of periodic functions”, Trudy Mat. Inst. Steklov., 134 (1975),  115–123  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 131–140
1974
13. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Uspekhi Mat. Nauk, 29:3(177) (1974),  9–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:3 (1974), 7–43
1973
14. N. P. Korneichuk, “On uniform approximation of periodic functions by subspaces of finite dimension”, Dokl. Akad. Nauk SSSR, 213:3 (1973),  525–528  mathnet  mathscinet  zmath
1972
15. N. P. Korneichuk, “Inequalities for differentiable periodic functions and best approximation of one class of functions by another”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972),  423–434  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:2 (1972), 417–428
16. N. P. Korneichuk, “A note on Jackson's theorem for differentiable functions”, Mat. Zametki, 12:5 (1972),  517–522  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 747–750
1971
17. N. P. Korneichuk, “Extreme values of functionals and best approximation on classes of periodic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971),  93–124  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:1 (1971), 97–129
18. N. P. Korneichuk, “Diameters of classes of continuous functions in the $L_p$ space”, Mat. Zametki, 10:5 (1971),  493–500  mathnet  mathscinet  zmath; Math. Notes, 10:5 (1971), 719–723
19. V. L. Velikin, N. P. Korneichuk, “Accurate estimates of deviations of spline approximations to classes of differentiable functions”, Mat. Zametki, 9:5 (1971),  483–494  mathnet  mathscinet  zmath; Math. Notes, 9:5 (1971), 278–284
20. N. P. Korneichuk, A. I. Polovina, “Algebraic-polynomial approximation of functions satisfying a Lipschitz condition”, Mat. Zametki, 9:4 (1971),  441–447  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 254–257
1970
21. N. P. Korneichuk, “Upper bounds of best approximations on classes of differentiable periodic functions in the metrics $C$ and $L$”, Dokl. Akad. Nauk SSSR, 190:2 (1970),  269–271  mathnet  mathscinet  zmath
1969
22. N. P. Korneichuk, N. E. Lushpai, “Best quadrature formulas for classes of differentiable functions and piecewise-polynomial approximation”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1416–1437  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1335–1355
1968
23. N. P. Korneichuk, “Best cubature formulas for some classes of functions of many variables”, Mat. Zametki, 3:5 (1968),  565–576  mathnet  mathscinet  zmath; Math. Notes, 3:5 (1968), 360–367
1967
24. N. P. Korneichuk, “Precise estimates for the norms of differentiable periodic functions in the $L$ metric”, Mat. Zametki, 2:6 (1967),  569–576  mathnet  mathscinet  zmath; Math. Notes, 2:6 (1967), 839–843
1966
25. N. P. Korneichuk, A. I. Polovina, “Approximation of continuous and differentiable functions by algebraic polynomials on an interval”, Dokl. Akad. Nauk SSSR, 166:2 (1966),  281–283  mathnet  mathscinet  zmath
1963
26. N. P. Korneichuk, “The exact value of best approximations and widths of certain classes of functions”, Dokl. Akad. Nauk SSSR, 150:6 (1963),  1218–1220  mathnet  mathscinet
27. N. P. Korneichuk, “On the best approximation of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963),  29–44  mathnet  mathscinet  zmath
1962
28. N. P. Korneichuk, “The exact constant in D. Jackson’s theorem on best uniform approximation of continuous periodic functions”, Dokl. Akad. Nauk SSSR, 145:3 (1962),  514–515  mathnet  mathscinet  zmath
29. N. P. Korneichuk, “On the existence of a linear polynomial operator giving the best approximation on a class of functions”, Dokl. Akad. Nauk SSSR, 143:1 (1962),  25–27  mathnet  mathscinet  zmath
1961
30. N. P. Korneichuk, “Best uniform approximation of differentiable functions”, Dokl. Akad. Nauk SSSR, 141:2 (1961),  304–307  mathnet  mathscinet  zmath
31. N. P. Korneichuk, “The best uniform approximation in certain classes of continuous functions”, Dokl. Akad. Nauk SSSR, 140:4 (1961),  748–751  mathnet  mathscinet  zmath

1998
32. V. V. Andrievskii, A. A. Gonchar, V. Ya. Gutlyanskii, V. K. Dzyadyk, A. A. Dovgoshey, N. P. Korneichuk, O. I. Kuznetsova, V. V. Maimeskul, F. G. Maksudov, S. M. Nikol'skii, I. V. Skrypnik, R. M. Trigub, “Vladimir Ivanovich Belyi (obituary)”, Uspekhi Mat. Nauk, 53:6(324) (1998),  231–232  mathnet  mathscinet; Russian Math. Surveys, 53:6 (1998), 1333–1334  isi
1995
33. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Uspekhi Mat. Nauk, 50:6(306) (1995),  223–228  mathnet  mathscinet; Russian Math. Surveys, 50:6 (1995), 1321–1327  isi
1992
34. O. V. Besov, E. A. Volkov, V. K. Dzyadyk, N. P. Korneichuk, L. D. Kudryavtsev, P. I. Lizorkin, “Sergei Mikhailovich Nikol'skii (On occasion of eighty fifth birthday)”, Trudy Mat. Inst. Steklov., 201 (1992),  3–13  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 201 (1994), 1–9
1991
35. V. S. Vladimirov, V. K. Dzyadyk, N. P. Korneichuk, L. D. Kudryavtsev, “Sergei Mikhailovich Nikol'skii (on his eighty-fifth birthday)”, Uspekhi Mat. Nauk, 46:3(279) (1991),  207–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 241–250  isi
1989
36. S. M. Nikol'skii, N. P. Korneichuk, I. A. Shevchuk, “Vladislav Kirillovich Dzyadyk (on his seventieth birthday)”, Uspekhi Mat. Nauk, 44:4(268) (1989),  243–244  mathnet  mathscinet; Russian Math. Surveys, 44:4 (1989), 213–215  isi
1970
37. N. P. Korneichuk, “Поправки к статье “Верхние грани наилучших приближений на классах дифференцируемых периодических функций в метриках $C$ и $L$” (ДАН, т. 190, № 2, 1970 г.)”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  8  mathnet
1962
38. N. P. Korneichuk, “Поправки к статье “О существовании линейного полиномиального оператора, дающего на классе функций наилучшее приближение” (ДАН, т. 143, № 1, 1962 г.)”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  10  mathnet
1960
39. N. P. Korneichuk, “Поправки к статье “О приближении периодических функций, удовлетворяющих условию Липшица, суммами Бернштейна–Рогозинского” (ДАН, т. 125, № 2, 1959 г.)”, Dokl. Akad. Nauk SSSR, 130:4 (1960),  718  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020